# SDR AALA202002249028

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 64,861 hours, 16,168 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY RIGHT SMOKE DETECTOR WENT OFF ON DECENT GOING THROUGH 8,000 FEET. MAINTENANCE RESEATED RIGHT AFT LAVATORY SMOKE DETECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 26-14-00.
